# SDR DALA2025091806868

- Difficulty date: September 18, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N534DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11357
- Aircraft time: 10,034 hours, 2,469 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUMES IN CKPT DURING DESCENT AT 11000FT. DIRTY SOCK SMELL. APU OFF AFT GALLEY REPORTED PAINT SMELL.   OIL POOL FOUND IN LEFT ENGINE FAN CONE. REPLACED FAN SHAFT COVER SEALS PER A321 AMM 72-15. CLEANED ALL OIL RESIDUE FOUND IN OR AROUND FAN CONE. PER MCC PERFORMED DECONTAMINATION LVL B OF THE BLEED DUCTS AND THE ECS IAW A321 AMM 36-10 AND 21-00.
